# SDR USAA2014032000010

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N5184
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON SHEAR WEB AT BS 1681, LBL 10.  REPLACED SHEAR WEB AT BS 1681, LBL 10 IAW SRM 53-00-51-1A-1, FIG 101, DETAIL 3, 51-40-05 & 51-20-01.
